# SDR YENA2018101960689

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 69,557 hours, 252,230 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2074, TPA-EWR. FWD EMERGENCY EXIT LIGHTS INOP; FOUND WIRE SHORTED OUT FIN 5409VB, HARNESS REF. IAW AWM 33-51-01, R&R IAW ESPM 20-33-00, OPS TEST 33-51-11-710-050-A, PERFORMED OPS CHECK GOOD.
